# SDR SIMA9701253

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Part number: 2711212700300
- Condition: Loose Bearing
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING COMPLIANCE OF ENGINEERING ORDER E9-2700-001 AD 92-22-10 REPETITIVE INSPECTION OF AILERON CONTROL SYSTEM, MAINTENANCE FOUND THE OUTBOARD AILERON BELLCRANK IN THE RIGHT WING WITH THE CENTER BEARINGS LOOSE. BELLCRANK REMOVED AND REPLACED.  OPS CHECK WAS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
